# SDR VTZA98336

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 14132004423
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6548 - IAD-BDL - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO GEAR WARNING LIGHT IN HANDLE PLUS LOUD NOISE ON EXTENSION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED REPACKED NOSE GEAR STRUT AND PERFORMED GEAR SWING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
